Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

High BP, chest and shoulder pain, worse on walking. Taking labetalol, lisinopril. Treatment?

I am currently taking Labetalol 200mg 2 plills 2x a day , Lisinopril 20mg 1x ,procardia xl 60mg 2x a day for high blood pressure, still experiencing left chest and shoulder pain, get worse when walking or doing and exercise EKG , Stress test blood work all normal, 5visit to ER admitted 3 times for Stage 3 or 4 hypertension
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have unstable angina.To confirm blockage on coronary artery you need CT Angiogram.
The hypertension is one of the risk factor to develop coronary artery disease.
Your Hypertension medicines to be finely tuned to get it under control.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor